# SDR R61A201802140263

- Difficulty date: February 14, 2018
- Submitted: March 4, 2018
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000117
- Aircraft time: 34,634 hours, 20,838 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065703005
- Condition: Corroded
- Location: Fuselage
- Part time: 34,634 hours, 20,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND AT L2 AFT PASSENGER FLOORBEAM. BEAM WAS REMOVED AND A NEW BEAM WAS INSTALLED IAW SRM 51-42-03 AND 51-43-04. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
